| Model Number |
Model 200 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a very loud fan noise from the autopulse nxt platform (sn (b)(6) after approximately 2 minutes of compressions during a simulation using the manikin.They thought it sounded like it was going to overheat.Per the customer, it reminded him of when a piece of electrical equipment gets hot and its internal fan kicks on, except much louder.They stopped and powered off the platform.The compressions performed seemed normal.No patient involvement.
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.